First special issue dedicated to Charles W. Groetsch
VOL. 22 · NO. 2 | SUMMER 2010
 
VIEW ALL ABSTRACTS +
Front Matter
J. Integral Equations Applications 22 (2), (SUMMER 2010)
No abstract available
Kendall Atkinson, Paul Martin
J. Integral Equations Applications 22 (2), 165-166, (SUMMER 2010) DOI: 10.1216/JIE-2010-22-2-165
No abstract available
Articles
Fioralba Cakoni, David Colton, Peter Monk
J. Integral Equations Applications 22 (2), 167-191, (SUMMER 2010) DOI: 10.1216/JIE-2010-22-2-167
No abstract available
Fabrice Delbary, Rainer Kress
J. Integral Equations Applications 22 (2), 193-216, (SUMMER 2010) DOI: 10.1216/JIE-2010-22-2-193
No abstract available
Klaus Frick, Otmar Scherzer
J. Integral Equations Applications 22 (2), 217-257, (SUMMER 2010) DOI: 10.1216/JIE-2010-22-2-217
No abstract available
Martin Hanke
J. Integral Equations Applications 22 (2), 259-283, (SUMMER 2010) DOI: 10.1216/JIE-2010-22-2-259
KEYWORDS: Levenberg-Marquardt method, nonlinear ill-posed problems, Regularization method, discrepancy principle, order optimal convergence rates, 65J15, 65J20
No abstract available
Markus Hegland
J. Integral Equations Applications 22 (2), 285-312, (SUMMER 2010) DOI: 10.1216/JIE-2010-22-2-285
No abstract available
B. Kaltenbacher
J. Integral Equations Applications 22 (2), 313-339, (SUMMER 2010) DOI: 10.1216/JIE-2010-22-2-313
No abstract available
Andreas Neubauer
J. Integral Equations Applications 22 (2), 341-351, (SUMMER 2010) DOI: 10.1216/JIE-2010-22-2-341
No abstract available
Back to Top